# SDR 08FDEA03853

- Difficulty date: September 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,587 hours, 25,973 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: A55570012202
- Condition: Corroded
- Location: Vertical Stab
- Component: Vertical Stab, Airbus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB ATTACH FITTING CORROSION L AND R SIDE.  COMPLIED WITH EA 6-5536-110931 RII:680053.  COMPLIED WITH EA 6-5536-110931.
